# SDR IPXA2023070693597

- Difficulty date: June 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0502507
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING O/B FLAP I/B HINGE HAS CORROSION AT THE LOWER I/B ATTACH POINT.REPLACED CORRODED HINGE ASSY. AT THE L/H WING O/B FLAP I/B HINGE IAW AMM 57-53-01-400-801. (MINOR)
